What happens when you take 8 extra strength Tylenol?

So... I took 8 extra strength Tylenol, at once, and I'm worried, what would happen?

5 Answers

Relevance
  • Retief
    Lv 7
    2 months ago

    Headache, muscle cramps, diarrhea, stomach cramps, eye twitches, liver damage.

    • Login to reply the answers
  • 2 months ago

    The chances are that not much will happen, but it could cause liver problems, and those problems could be permanent.  8 is not likely to be fatal but it is also unlikely to be totally harmless.  It just might not be harmful enough to be a source of immediate problems.  It very much is likely to cause some damage. the question is one of how much rather than if.

    • Screen2 months agoReport

      8-10 Tylenol extra strength 

    • Login to reply the answers
  • keerok
    Lv 7
    2 months ago

    A bad stomach ache.

    • Login to reply the answers
  • A C
    Lv 7
    2 months ago

    liver damage or worse - go to ER 

  • How do you think about the answers? You can sign in to vote the answer.
  • 2 months ago

    Get yourself to a open clinic.

Still have questions? Get your answers by asking now.